# SDR DALA2023072806112

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND ON RUDDER TAB LH SIDE OF 1.7000IN LENGTH X 0.500IN WIDTH AT DENT #2, (9" ABOVE #2 HINGE 3"AFT L/E RUDDER TAB) IN REF MON JOB 029-0001, LOG 1488874. SUMMARY OF NRC 00564: DENT #2 AT RUDDER TAB LH SIDE WAS REPAIRED PER ER/A 609491-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 609491-14 REV 2. ASSOCIATED ER/A 14-609491 ADDED FOR AC 9516. (LP #2888271)
